# SDR JJBA20170727026

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 35,560 hours, 21,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OVER WING EMERGENCY EXIT LIGHTS ARE INOPERATIVE. R & R THE POWER SUPPLY. OPS CHECKED GOOD.
